Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 201, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 19, 2018, 6:09 PM CDT for Foard County, Hardeman County, Texas; Jackson County, Oklahoma. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2018, 6:09 PM CDT (23:09 UTC)
- Expired
- May 19, 2018, 7:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Jackson County, OK, Foard County, TX, Hardeman County, TX
The radar
The Altus AFB radar (KFDR), 75 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 6:11 PM CDT | TSTM WND GST 65 | Crowell, TX | |
| May 19, 6:11 PM CDT | TSTM WND GST 71 | Crowell, TX | |
| May 19, 6:23 PM CDT | HAIL 0.75 | 1 Nw Quanah, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 2:30 PM CDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -656 J/kg
- Mixed-layer LCL
- 2059 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -124 m²/s²
- 0-3 km storm-relative helicity
- -106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
970
WUUS54 KOUN 192309
SVROUN
OKC065-TXC155-197-200000-
/O.NEW.KOUN.SV.W.0201.180519T2309Z-180520T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
609 PM CDT SAT MAY 19 2018
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southwestern Jackson County in southwestern Oklahoma...
Central Foard County in northern Texas...
Hardeman County in northern Texas...
* Until 700 PM CDT
* At 609 PM CDT, severe thunderstorms were located along a line
extending from near Goodlett to 5 miles northwest of Margaret to 8
miles north of Truscott, moving northeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Quanah, Crowell, Chillicothe, Eldorado, Margaret, Goodlett,
Medicine Mound, Thalia, Rayland, Copper Breaks State Park and
Lazare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3450 9999 3451 9960 3440 9945 3438 9946
3439 9947 3385 9948 3382 9976 3383 9981
3382 9983 3384 9984 3384 9994 3409 9984
3427 10000
TIME...MOT...LOC 2309Z 224DEG 16KT 3434 9986 3412 9969 3388 9983
HAIL...1.50IN
WIND...60MPH
$$
MAHALE4 follow-up statements
326
WWUS54 KOUN 192314
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
614 PM CDT SAT MAY 19 2018
OKC065-TXC155-197-200000-
/O.CON.KOUN.SV.W.0201.000000T0000Z-180520T0000Z/
Jackson OK-Foard TX-Hardeman TX-
614 PM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN JACKSON...CENTRAL FOARD AND HARDEMAN COUNTIES...
At 614 PM CDT, severe thunderstorms were located along a line
extending from near Goodlett to 5 miles north of Margaret to 8 miles
southwest of Crowell, moving northeast at 20 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Quanah, Crowell, Chillicothe, Eldorado, Margaret, Goodlett, Medicine
Mound, Thalia, Rayland, Copper Breaks State Park and Lazare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3450 9999 3451 9960 3440 9945 3438 9946
3439 9947 3385 9948 3382 9976 3383 9981
3382 9983 3384 9984 3384 9994 3409 9984
3427 10000
TIME...MOT...LOC 2314Z 224DEG 16KT 3435 9985 3413 9968 3389 9982
HAIL...1.75IN
WIND...70MPH
$$
MAHALE797
WWUS54 KOUN 192317 RRA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
617 PM CDT SAT MAY 19 2018
OKC065-TXC155-197-200000-
/O.CON.KOUN.SV.W.0201.000000T0000Z-180520T0000Z/
Jackson OK-Foard TX-Hardeman TX-
617 PM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN JACKSON...SOUTHEASTERN FOARD AND HARDEMAN
COUNTIES...
At 617 PM CDT, severe thunderstorms were located along a line
extending from 5 miles north of Quanah to near Medicine Mound to 4
miles south of Crowell, moving northeast at 25 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Quanah, Crowell, Chillicothe, Eldorado, Margaret, Goodlett, Medicine
Mound, Thalia, Rayland and Copper Breaks State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3450 9987 3451 9960 3440 9945 3438 9946
3439 9947 3385 9948 3382 9976 3383 9981
3382 9983 3384 9984 3385 9984 3390 9988
3416 9978 3431 9994
TIME...MOT...LOC 2317Z 230DEG 20KT 3437 9975 3415 9958 3391 9972
HAIL...1.75IN
WIND...70MPH
$$
MAHALE855
WWUS54 KOUN 192340
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
640 PM CDT SAT MAY 19 2018
OKC065-TXC155-197-200000-
/O.CON.KOUN.SV.W.0201.000000T0000Z-180520T0000Z/
Jackson OK-Foard TX-Hardeman TX-
640 PM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN JACKSON...SOUTHEASTERN FOARD AND SOUTHEASTERN
HARDEMAN COUNTIES...
At 640 PM CDT, severe thunderstorms were located along a line
extending from near Eldorado to near Chillicothe to 4 miles east of
Crowell, moving northeast at 20 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Crowell, Chillicothe, Eldorado, Margaret, Medicine Mound, Thalia and
Rayland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3451 9960 3440 9945 3438 9946 3439 9947
3385 9948 3382 9976 3386 9983 3416 9963
3436 9966 3451 9973
TIME...MOT...LOC 2340Z 224DEG 16KT 3444 9967 3422 9950 3398 9964
HAIL...1.75IN
WIND...70MPH
$$
MAHALE582
WWUS54 KOUN 192351
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
651 PM CDT SAT MAY 19 2018
OKC065-200001-
/O.CAN.KOUN.SV.W.0201.000000T0000Z-180520T0000Z/
Jackson OK-
651 PM CDT SAT MAY 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JACKSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3413 9958 3434 9958 3439 9948 3385 9948
3382 9976 3382 9977 3386 9983
TIME...MOT...LOC 2351Z 255DEG 11KT 3418 9947 3410 9947 3387 9974
$$
TXC155-197-200000-
/O.CON.KOUN.SV.W.0201.000000T0000Z-180520T0000Z/
Foard TX-Hardeman TX-
651 PM CDT SAT MAY 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN FOARD AND SOUTHEASTERN HARDEMAN COUNTIES...
At 651 PM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Chillicothe to 5 miles west of
Lockett to 8 miles south of Crowell, moving east at 15 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Crowell, Chillicothe, Margaret, Thalia and Rayland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3413 9958 3434 9958 3439 9948 3385 9948
3382 9976 3382 9977 3386 9983
TIME...MOT...LOC 2351Z 255DEG 11KT 3418 9947 3410 9947 3387 9974
HAIL...1.75IN
WIND...70MPH
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:27 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, May 19, 3:27 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Norman OK 327 PM CDT Sat May 19 2018 .DISCUSSION... Strong to severe thunderstorms have formed over the past hour, mainly across north central and southwest Oklahoma. An outflow boundary that lifted northward from central Oklahoma earlier this morning, has been augmented by afternoon convection. Overall, additional strong to severe storms will continue to form generally near and ahead of a cold front that extends from the Texas Panhandle into northwestern Oklahoma. Several HRRR runs, predict storms will eventually evolve into a thunderstorm complex or two. One may develop from western north Texas and southwest Oklahoma and move into central/north central Oklahoma, while another may evolve from the Texas Panhandle and impact southwestern Oklahoma and north Texas. If this occurs, the over hazard will likely be strong damaging winds with some hail. In the meantime, large hail and strong outflow winds are expected. Depending on storm evolution tonight through Sunday morning, little thunderstorm development may occur Sunday afternoon and evening. Late Sunday into Monday, a trough/low is expected to move across southern parts of the West Coast. Weak height rises are expected over the southern plains with rather weak southwest flow, especially the eastern half of Oklahoma. Although showers and thunderstorms will be possible they will be rather slow moving and mainly not severe. As the trough lift northeast Tuesday into Wednesday, additional height rises will occur and the overall flow across Oklahoma and north Texas will be very weak for late May. Shower and thunderstorm chances will be rather low. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 66 77 63 82 / 90 30 20 30 Hobart OK 62 76 62 83 / 80 30 20 30 Wichita Falls TX 67 79 66 84 / 80 50 20 30 Gage OK 54 74 58 82 / 60 20 20 20 Ponca City OK 61 74 59 82 / 80 20 10 30 Durant OK 69 83 67 86 / 30 30 20 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. &&
Hazardous weather outlook, May 19, 12:30 PM CDT, 5 hours 39 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1230 PM CDT Sat May 19 2018 OKZ004>048-050>052-TXZ083>090-201500- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1230 PM CDT Sat May 19 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... There is an Enhanced Risk of severe thunderstorms this afternoon and evening across parts Oklahoma and western north Texas. .Location... The eastern edge of the Enhanced Risk area is generally along a line from Seymour, Texas to Wichita Falls to Lawton to Oklahoma City and Stillwater. The western edge extends from Cherokee to Erick and Childress, Texas. A Slight Risk area surrounds the moderate risk area and generally covers all of northwestern Oklahoma and areas north and west of a Seminole to Ardmore line. A Marginal Risk area covers the area north and west of an Atoka to Durant line. .Timing... Most likely time for severe storms will be from 3 pm through 3 am Sunday morning. .Impacts... Damaging wind gusts to 70 mph and golf ball size hail will be the main hazards. Baseball size hail is possible across mainly north central Oklahoma. A few tornadoes will also be possible, mainly across north central Oklahoma during the afternoon and early evening. Some of the storms today will produce locally heavy rainfall which may result in some flooding. .Discussion... An outflow boundary was located across far northern Oklahoma. This boundary will be a focus for thunderstorm development by mid- afternoon. A few of these storms will likely become severe with large hail and damaging wind gusts. A dryline across the central Texas panhandle will also be a focus for additional thunderstorm development during the mid to late afternoon hours. These storms will then move east into western and southwestern Oklahoma and western north Texas and will have the potential to produce large hail and damaging wind gusts. Storms are expected to become more widespread during the evening hours and will likely develop into a large complex that moves south and east across much of Oklahoma and western north Texas overnight. As this occurs, the main hazard will become damaging winds with some hail. The overall intensity of the storms is expected to gradually decrease after midnight as the storms move into southern and southeastern Oklahoma. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... Thunderstorm chances will continue Sunday through Friday across parts of Oklahoma and north Texas. A few storms through this time frame may be strong to severe. .Heavy Rainfall and Flash Flooding... Locally heavy rainfall of 1 to 2 inches in a short period of time from slowly moving thunderstorms may cause flash flooding in a few locations across Oklahoma and north Texas Sunday through Friday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 19, 4:55 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
455 PM CDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 4 WNW STILLWATER 36.14N 97.13W
05/19/2018 E0.75 INCH PAYNE OK TRAINED SPOTTER
&&
MADSpecial weather statement, May 19, 4:56 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
456 PM CDT SAT MAY 19 2018
OKZ013-020-192230-
Payne OK-Noble OK-
456 PM CDT SAT MAY 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR western Payne and south central
Noble Counties Until 530 PM CDT...
AT 455 PM CDT, a strong thunderstorm was located 5 miles east of
Mulhall, moving east at 25 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Locations impacted include...
Stillwater, Lake Carl Blackwell and Lake Mcmurtry.
This includes Interstate 35 between mile markers 167 and 177.
LAT...LON 3603 9694 3600 9729 3601 9730 3601 9732
3600 9734 3599 9734 3599 9735 3614 9735
3628 9707
TIME...MOT...LOC 2155Z 247DEG 20KT 3606 9731
WRSpecial weather statement, May 19, 5:04 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 504 PM CDT SAT MAY 19 2018 OKZ033-036-TXZ083-192230- Harmon OK-Jackson OK-Hardeman TX- 504 PM CDT SAT MAY 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR south central Harmon... southwestern Jackson and northwestern Hardeman Counties Until 530 PM CDT... AT 501 PM CDT, a strong thunderstorm was located 8 miles north of Goodlett, moving northeast at 25 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... This storm will remain over mainly rural areas of south central Harmon...southwestern Jackson and northwestern Hardeman Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3448 10000 3456 9992 3454 9969 3431 10000 TIME...MOT...LOC 2201Z 235DEG 21KT 3445 9993 MAHALE
Special weather statement, May 19, 5:56 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
556 PM CDT SAT MAY 19 2018
TXZ083-084-192330-
Foard TX-Hardeman TX-
556 PM CDT SAT MAY 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR central Foard and southeastern
Hardeman Counties Until 630 PM CDT...
AT 553 PM CDT, strong thunderstorms were along a line extending from
9 miles southwest of Quanah to 5 miles west of Margaret to near
Crowell, moving northeast at 15 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Quanah, Crowell, Margaret, Medicine Mound and Copper Breaks State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3432 9975 3424 9959 3397 9958 3390 9981
3402 9982 3413 9991
TIME...MOT...LOC 2253Z 210DEG 14KT 3418 9984 3406 9974 3396 9971
MAHALESpecial weather statement, May 19, 5:56 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
556 PM CDT SAT MAY 19 2018
OKZ010-011-192315-
Major OK-Woodward OK-
556 PM CDT SAT MAY 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR western Major and east central
Woodward Counties Until 615 PM CDT...
AT 554 PM CDT, a strong thunderstorm was located 4 miles north of
Chester, moving northeast at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Chester and Bouse Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3650 9884 3647 9882 3645 9879 3645 9877
3630 9862 3617 9891 3634 9905
TIME...MOT...LOC 2254Z 231DEG 17KT 3629 9892
WRSpecial weather statement, May 19, 6:05 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
605 PM CDT SAT MAY 19 2018
OKZ010-015-192330-
Woodward OK-Dewey OK-
605 PM CDT SAT MAY 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR south central Woodward and
northwestern Dewey Counties Until 630 PM CDT...
AT 603 PM CDT, a strong thunderstorm was located near Camargo, moving
northeast at 15 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Camargo and Cestos.
LAT...LON 3621 9915 3608 9894 3594 9930 3605 9938
3608 9938
TIME...MOT...LOC 2303Z 228DEG 12KT 3603 9927
WRThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 2:47 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 43 min |
| May 19, 3:12 PM CDT | Areal Flood Advisory | OUN | Foard, Hardeman | 3 hr |
| May 19, 3:15 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 45 min |
| May 19, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 27 min |
| May 19, 3:47 PM CDT | Flash Flood Warning | OUN | Hardeman | 6 hr |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 39 min |
| May 19, 5:02 PM CDT | Areal Flood Advisory | OUN | Hardeman | 3 hr |
| May 19, 5:04 PM CDT | Special Weather Statement | OUN | Hardeman | 26 min |
| May 19, 5:13 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 47 min |
| May 19, 5:34 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 41 min |
| May 19, 5:45 PM CDT | Flash Flood Warning | OUN | Hardeman | 3 hr |
| May 19, 5:56 PM CDT | Special Weather Statement | OUN | Hardeman | 34 min |
| May 19, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Wilbarger | 51 min |
| May 18, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 41 min |
| May 18, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 65 min |
| May 18, 8:16 PM CDT | Special Weather Statement | OUN | Beckham | 29 min |
| May 18, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 49 min |
| May 18, 8:49 PM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 41 min |
| May 18, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 45 min |
| May 18, 9:16 PM CDT | Special Weather Statement | OUN | Custer | 29 min |
| May 18, 9:19 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Jackson, Kiowa, Washita | 41 min |
| May 18, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 46 min |
| May 18, 10:15 PM CDT | Special Weather Statement | OUN | Alfalfa | 30 min |
| May 18, 10:18 PM CDT | Special Weather Statement | OUN | Custer, Dewey | 27 min |
| May 18, 10:33 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 42 min |
| May 18, 10:42 PM CDT | Special Weather Statement | OUN | Garfield | 33 min |
| May 18, 11:13 PM CDT | Special Weather Statement | OUN | Garfield | 32 min |
| May 18, 11:14 PM CDT | Special Weather Statement | OUN | Grant | 31 min |
| May 18, 11:24 PM CDT | Special Weather Statement | OUN | Blaine, Major | 36 min |
| May 18, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 49 min |
| May 19, 12:11 AM CDT | Special Weather Statement | OUN | Kay, Noble | 34 min |
| May 19, 12:48 AM CDT | Special Weather Statement | OUN | Kay | 27 min |
| May 19, 1:25 PM CDT | Special Weather Statement | OUN | Garfield | 35 min |
| May 19, 1:33 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble | 42 min |
| May 19, 1:45 PM CDT | Special Weather Statement | OUN | Grant | 30 min |
| May 19, 2:06 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kay, Noble | 39 min |
| May 19, 2:08 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 44 min |
| May 19, 2:36 PM CDT | Special Weather Statement | OUN | Jackson | 24 min |
| May 19, 2:38 PM CDT | Special Weather Statement | OUN | Major | 52 min |
| May 19, 2:42 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 48 min |
| May 19, 2:47 PM CDT | Special Weather Statement | OUN | Kay | 28 min |
| May 19, 3:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 38 min |
| May 19, 3:22 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 38 min |
| May 19, 3:24 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 36 min |
| May 19, 3:40 PM CDT | Flash Flood Warning | OUN | Harmon, Jackson | 6 hr |
| May 19, 3:46 PM CDT | Special Weather Statement | OUN | Garfield | 14 min |
| May 19, 3:50 PM CDT | Special Weather Statement | OUN | Grant | 25 min |
| May 19, 3:56 PM CDT | Special Weather Statement | OUN | Jackson | 34 min |
| May 19, 3:58 PM CDT | Special Weather Statement | OUN | Kiowa | 32 min |
| May 19, 3:58 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 47 min |
| May 19, 4:01 PM CDT | Special Weather Statement | OUN | Kiowa | 29 min |
| May 19, 4:31 PM CDT | Special Weather Statement | OUN | Harmon | 29 min |
| May 19, 4:39 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 22 min |
| May 19, 4:46 PM CDT | Special Weather Statement | OUN | Kiowa | 29 min |
| May 19, 4:56 PM CDT | Special Weather Statement | OUN | Payne | 34 min |
| May 19, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 42 min |
| May 19, 6:05 PM CDT | Special Weather Statement | OUN | Dewey | 25 min |
| May 19, 6:23 PM CDT | Special Weather Statement | OUN | Kay | 37 min |
| May 19, 6:24 PM CDT | Special Weather Statement | OUN | Garfield | 36 min |
| May 19, 6:26 PM CDT | Special Weather Statement | OUN | Logan | 19 min |
| May 19, 6:40 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 18 min |
| May 19, 6:40 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 50 min |
| May 19, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 25 min |
| May 19, 6:53 PM CDT | Tornado Warning | OUN | Major | 37 min |
| May 19, 6:55 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.